# SDR DALA2018102206202

- Difficulty date: October 20, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 61,831 hours, 24,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4488014) DURING INSPECTION FOUND EMERGENCY LIGHTS INOP ROWS 16, 17, & 18. R&R BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD.
